Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Projective modules over finite groups


Author: Richard G. Swan
Journal: Bull. Amer. Math. Soc. 65 (1959), 365-367
DOI: https://doi.org/10.1090/S0002-9904-1959-10376-1
MathSciNet review: 0114842
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Artin, Die Gruppentheoretische Struktur der Discriminanten algebraischer Zahlkörper, J. Reine Angew. Math. vol. 164 (1931) pp. 1-11.
  • 2. A. Borel and J-P. Serre, Le théorème de Riemann-Roch (d'après A. Grothen-dieck), Bull. Soc. Math. France vol. 86 (1958) pp. 97-136. MR 116022
  • 3. R. Brauer and J. Tate, On the characters of finite groups, Ann. of Math. vol. 62 (1955) pp. 1-7. MR 69825
  • 4. D. S. Rim, Modules over finite groups, Ann. of Math. vol. 69 (1959) pp. 700-712. MR 104721
  • 5. J-P. Serre, Modules projectifs et espaces fibrés à fibre vectorielle, Séminaire Dubreil, Algèbre et Theorie des Nombres, Paris, 1958. MR 177011
  • 6. H. Zassenhaus, Neuer Beweis der Endlichkeit der Klassenzahl bei unimodularer Aquivalenz endlicher ganzzahliger Substitutionsgruppen, Abh. Math. Sem. Hamburg vol. 12 (1938) pp. 276-288.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10376-1

American Mathematical Society